The inverse galois problem over c(z)

Arno Fehm, Dan Haran, Elad Paran

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

We give a self-contained elementary solution for the inverse Galois problem over the field of rational functions over the complex numbers.

Original languageEnglish
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages115-123
Number of pages9
DOIs
StatePublished - 2021

Publication series

NameContemporary Mathematics
Volume767
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

Fingerprint

Dive into the research topics of 'The inverse galois problem over c(z)'. Together they form a unique fingerprint.

Cite this